TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 164
  • Download : 0
In this paper we prove the Fixed Point Conjecture for odd order abelian groups, and we construct algebraically Smith equivalent representations. Furthermore, we show that certain nonlinear phenomena in smooth transformation groups also occur in real algebraic transformation groups.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1991-07
Language
English
Article Type
Article
Keywords

FIXED-POINT ACTIONS; REPRESENTATION FORMS; SMITH EQUIVALENCE; EQUIVARIANT SURGERY; INDUCTION THEOREM; SPHERES; LINKING; SETS

Citation

TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188

ISSN
0166-8641
DOI
10.1016/0166-8641(91)90049-R
URI
http://hdl.handle.net/10203/58774
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0